skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Weyl connections and their role in holography

Authors:
ORCiD logo; ORCiD logo
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1615710
Grant/Contract Number:  
SC0015655
Resource Type:
Published Article
Journal Name:
Physical Review D
Additional Journal Information:
Journal Name: Physical Review D Journal Volume: 101 Journal Issue: 8; Journal ID: ISSN 2470-0010
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Ciambelli, Luca, and Leigh, Robert G. Weyl connections and their role in holography. United States: N. p., 2020. Web. doi:10.1103/PhysRevD.101.086020.
Ciambelli, Luca, & Leigh, Robert G. Weyl connections and their role in holography. United States. doi:https://doi.org/10.1103/PhysRevD.101.086020
Ciambelli, Luca, and Leigh, Robert G. Wed . "Weyl connections and their role in holography". United States. doi:https://doi.org/10.1103/PhysRevD.101.086020.
@article{osti_1615710,
title = {Weyl connections and their role in holography},
author = {Ciambelli, Luca and Leigh, Robert G.},
abstractNote = {},
doi = {10.1103/PhysRevD.101.086020},
journal = {Physical Review D},
number = 8,
volume = 101,
place = {United States},
year = {2020},
month = {4}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: https://doi.org/10.1103/PhysRevD.101.086020

Save / Share:

Works referenced in this record:

Weyl cocycles
journal, July 1986


Trace Anomalies and Cocycles of weyl and Diffeomorphisms Groups
journal, February 1996

  • Karakhanyan, D. R.; Manvelyan, R. P.; Mkrtchyan, R. L.
  • Modern Physics Letters A, Vol. 11, Issue 05
  • DOI: 10.1142/S021773239600045X

Geometric classification of conformal anomalies in arbitrary dimensions
journal, July 1993


Einstein gravity as spontaneously broken Weyl gravity
journal, May 1990

  • Matsuo, Naoki
  • General Relativity and Gravitation, Vol. 22, Issue 5
  • DOI: 10.1007/BF00756230

Erratum to: Scalar gravitational waves in the effective theory of gravity
journal, September 2017


Weyl cohomology and the effective action for conformal anomalies
journal, October 2001


Scalar gravitational waves in the effective theory of gravity
journal, July 2017


Twenty years of the Weyl anomaly
journal, June 1994


The geometry of string perturbation theory
journal, October 1988


Non-local conformal anomalies
journal, August 1976


Note on Weyl versus conformal invariance in field theory
journal, December 2017


A new improved energy-momentum tensor
journal, July 1970


Anti de Sitter space and holography
journal, January 1998


General relativity and Weyl geometry
journal, July 2012


Lecture notes on holographic renormalization
journal, November 2002


General solutions of the Wess-Zumino consistency condition for the Weyl anomalies
journal, July 2007


Gravitational theory in Weyl integrable spacetime
journal, March 1996


Spontaneous breaking of Weyl quadratic gravity to Einstein action and Higgs potential
journal, March 2019


Weyl gauging of topologically massive gravity
journal, November 2012


Asymptotically Anti-De Sitter Spacetimes and Their Stress Energy Tensor
journal, February 2001


A classification of local Weyl invariants in D = 8
journal, August 2004


Holographic Reconstruction of Spacetime¶and Renormalization in the AdS/CFT Correspondence
journal, March 2001

  • de Haro, Sebastian; Skenderis, Kostas; Solodukhin, Sergey N.
  • Communications in Mathematical Physics, Vol. 217, Issue 3
  • DOI: 10.1007/s002200100381

Weyl manifolds and connections
journal, July 1992

  • Hall, G. S.
  • Journal of Mathematical Physics, Vol. 33, Issue 7
  • DOI: 10.1063/1.529582

Weyl and Ricci gauging from the coset construction
journal, March 2016


Flat holography and Carrollian fluids
journal, July 2018

  • Ciambelli, Luca; Marteau, Charles; Petkou, Anastasios C.
  • Journal of High Energy Physics, Vol. 2018, Issue 7
  • DOI: 10.1007/JHEP07(2018)165

Surface terms as counterterms in the AdS-CFT correspondence
journal, October 1999


Observations on conformal anomalies
journal, July 1977


Weyl manifolds
journal, January 1970


Space-time singularities in Weyl manifolds
journal, September 2015


Entropy current in conformal hydrodynamics
journal, May 2008


Conformal nonlinear fluid dynamics from gravity in arbitrary dimensions
journal, December 2008

  • Bhattacharyya, Sayantani; Loganayagam, R.; Mandal, Ipsita
  • Journal of High Energy Physics, Vol. 2008, Issue 12
  • DOI: 10.1088/1126-6708/2008/12/116

Local conformal symmetry in non-Riemannian geometry and the origin of physical scales
journal, September 2017


Trace anomalies in dimensional regularization
journal, September 1974


Algebraic Classification of Weyl Anomalies in Arbitrary Dimensions
journal, June 2007


Quantum geometry of bosonic strings
journal, July 1981


Nonlinear fluid dynamics from gravity
journal, February 2008

  • Bhattacharyya, Sayantani; Minwalla, Shiraz; Hubeny, Veronika E.
  • Journal of High Energy Physics, Vol. 2008, Issue 02
  • DOI: 10.1088/1126-6708/2008/02/045

Weyl gauging and conformal invariance
journal, June 1997


The dilaton Wess–Zumino action in six dimensions from Weyl gauging: local anomalies and trace relations
journal, April 2014


Weyl versus conformal invariance in quantum field theory
journal, October 2017

  • Farnsworth, Kara; Luty, Markus A.; Prilepina, Valentina
  • Journal of High Energy Physics, Vol. 2017, Issue 10
  • DOI: 10.1007/JHEP10(2017)170

Planck and electroweak scales emerging from conformal gravity
journal, October 2018


The holographic Weyl anomaly
journal, July 1998


Conformal Invariance in Physics
journal, July 1962


A Stress Tensor for Anti-de Sitter Gravity
journal, December 1999

  • Balasubramanian, Vijay; Kraus, Per
  • Communications in Mathematical Physics, Vol. 208, Issue 2
  • DOI: 10.1007/s002200050764

Central charges in the canonical realization of asymptotic symmetries: An example from three dimensional gravity
journal, June 1986

  • Brown, J. D.; Henneaux, Marc
  • Communications in Mathematical Physics, Vol. 104, Issue 2
  • DOI: 10.1007/BF01211590